# SDR DALA2021040101949

- Difficulty date: March 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,513 hours, 37,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning System
- Condition: Inoperative
- Location: Pass Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:609. CORRECTIVE ACTION: OPS CHK DOOR ARMING SWITCH AND KNUCKLE BUSTER OH DOOR 609 AFT L OPS CHK NML REF B757 AMM 52-11. (1767238)
